| Model Number |
N/A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erythema (1840); Skin Irritation (2076)
| Date of Event |
11/21/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample has not been received for analysis.The sample will be evaluated, when received.
Event or Problem Description
A facility in (b)(6) reported a (b)(6)-year-old female with a ij cvc line for antibiotic deliver developed skin lesions (erythema and pustules) with use of a 1657r 3m¿ tegaderm¿ chg chlorhexidine gluconate i.V.Securement dressing.The dressing was on for more than 7 days.Multiple dressings had been applied.Prior to dressing applications, chloroprep/chg and cavilon¿ no sting barrier film were used.The lesions presented under the chg gel pad.The patient had no prior history of skin conditions or sensitivity to adhesive.Tegaderm¿ chg was discontinued, catheter was removed, and a new line was placed.The skin reaction healed.
Additional Manufacturer Narrative
Tegaderm 1657r dressings from lots 334l9m, 334ccl and 334cw9 was received by 3m qa for analysis.Dressing samples were tested for gel adhesion to steel and chg content.All test results met acceptance criteria and no product quality issues were identified.3m will continue to monitor.End of report.